# SDR 98ZZZX721

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Safran Aircraft Engines, repair station NM1Y353K
- Engine: Ge CFM56*
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Condition: Misheat Treat
- Location: Turbine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

QUALITY AUDIT FOUND CFM TURBINE SHAFTS WITH A POSSIBLE DEFECT DUE TO HYDROGEN OUTGASSING HEAT TREATMENT HAD BEEN OMITTED.
